Next Article in Journal
Grey Wolf Optimizer-Based Optimal Controller Tuning Method for Unstable Cascade Processes with Time Delay
Previous Article in Journal
Certain Solutions of Abel’s Integral Equations on Distribution Spaces via Distributional Gα-Transform
Previous Article in Special Issue
Inequalities for Laplacian Eigenvalues of Signed Graphs with Given Frustration Number
 
 

Order Article Reprints

Journal: Symmetry, 2023
Volume: 15
Number: 52

Article: On the Laplacian and Signless Laplacian Characteristic Polynomials of a Digraph
Authors: by Hilal A. Ganie and Yilun Shang
Link: https://www.mdpi.com/2073-8994/15/1/52

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop